Nonlinear free vibration analysis of tapered beams by hamiltonian approach

M. Bayat1 , I. Pakar2

Journal of Vibroengineering, Vol. 13, Issue 4, 2011, p. 654-661.
Received 23 August 2011; accepted 4 December 2011; published 31 December 2011

Copyright © 2011 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License